# SDR 2019FA0000418

- Difficulty date: December 17, 2019
- Submitted: December 20, 2019
- Operation: General aviation
- Aircraft: N737MT
- Make and model: Boeing 737-5L9
- Aircraft serial: 29234
- Aircraft time: 44,461 hours, 31,240 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5893543140
- Part serial: 05104R6168
- Condition: Cracked
- Location: Cockpit
- Part time: 44,461 hours, 31,240 cycles
- Component: N/A
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FORWARD RIGHT WINDSHIELD DELAMINATED AND CRACKED IN FLIGHT.
